MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

ZIMMER SURGICAL, INC. DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 00514010300
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during cleaning, the unit had an overheating alert and started smoking.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete; no further information is available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d1, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Review of the most recent repair record determined the overheat issue was confirmed and the intellicart fan kit was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
DUO FLUID CART WITH POWER IV
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23244620
Report Number0001526350-2025-01292
Device Sequence Number10245571
Product Code JCX
UDI-Device Identifier00889024501621
UDI-Public(01)00889024501621(11)241016(10)66847458
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00514010300
Device Lot Number66847458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown